• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Cambridge and Periods - Please help! (TMI)

#1
Hi,

I'm sorry to gross anyone out with my TMI, but I was just hoping for a bit of advice.

Before starting the CD, I had regular 28 day cycles, with no birth control.

I am in my 11th week of the CD (I am doing 12 weeks altogether), and my periods have been all over the place (26 day cycle and 30 day cycle), until yesterday, I have come on again after 21 days. It is very, very thick and dark, much darker than usual.

Is it my period or some breakthrough bleeding? It seems too early to have my period?

Do I need to come off the CD early, or does anyone think it is anything I should worry about?

Sorry for the TMI, but I don't want to bother the doctor, and I'm really bothered by this.

Thanks.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

sparklychar

Doing this for last time
#2
I have had an early period too... which I have had from multi vitamins before... maybe its all the vits?
 

Lily

Gold Member
#3
It's one of the common side effects of doing a Very Low Calorie Diet - in fact, it's a side effect of being in ketosis, I think.

Oestrogen is stored in your fat cells, so because your body's busy burning fat, your fat cells are shrinking and letting go of their stored oestrogen - which can play havoc with periods. For some reason, it makes mine behave perfectly (never have understood why, LOL - but I end up with textbook 28 day cycles when I'm on Cambridge).
 
#4
I am 3 weeks on ss+ my period is 4 days late and I am also suffering from constipation.
And all these is slowing my weight lose any recommendation . Thanks
 
#5
Hi ya I'm doing exante vlcd and I've not had a period since Xmas eve !!!! Defs not pregnant so god knows ,I'm just dreading having one afta all this time wen it dus finally arrive
 

yummymummy27

Will Be Yummy Again ;)
#6
Hi,

Ive been on totm since day 4 of cambridge, ive now been om totm for 20 days :( not bothered too much though! Went to Drs n he said its defo coz of the diet! Only a few more weeks of cambridge so hopefully they return to a regular cycle when I stop.

X
 

Setas

Silver Member
#7
It really plays havoc with your cycle - I started off on 28 days on the dot - unheard of for me - then I had 10days on 5 off 10 back on 4 days off 10 back on 7 off 10 on again( and really horrid heavy ones) then since then its been every 30ish days.
 
#8
Thank you ladies. That has been of much help and comfort to me. It's nice to know that I am not the only one with freak cycles!
 
#9
Thank you ladies. That has been of much help and comfort to me. It's nice to know that I am not the only one with freak cycles!
Hi i have been on the diet this is my 8th day so first weigh in this morning and i also started my period today a week early and not so nice thick horrible but it is the side effect of the diet also being in ketosis i believe x
 
#10
Hi i have been on the diet this is my 8th day so first weigh in this morning and i also started my period today a week early and not so nice thick horrible but it is the side effect of the diet also being in ketosis i believe x
I was coming on today to ask about periods, im on my 8th day too and period started last night (around its usual time) but today I feel really ill, sore and weak. Not hungry just really exhausted. Has anyone else felt worse than normal at TOTM when on the CD? xxx
 
#11
I came on yesterday over 2 weeks early and felt like arse! its not a proper one though so lucky me will probably get another one at the scheduled time :-/
 
#12
I'm on week 7 of ss and last month I had my period on time and normal length etc. Am due on like NOW....but no signs of it! Wondering if this month will come or not?! Nice to see that others have random period action whilst during CD xx
 
#14
I love this forum!! I'm week 11 too and started periods after two weeks even though im on the pill!! Good to hear its a common side effect. Although I hope it doesnt happen every two weeks :(
 
#15
My period arrived on week 5 when i was mid cycle and on the pill! It lasted a whole 7 days as well :-( weird thing is i had no period pains at all. Hope it doesn't happen again!!
 
#16
I have the implant and prior to CD it was very rare, since starting CD its about every 2-3 days and lasts for about 1 week. :(
 
#17
chelle2010 said:
I have the implant and prior to CD it was very rare, since starting CD its about every 2-3 days and lasts for about 1 week. :(
Lol sorry meant every 2-3 weeks not days.
 
#18
I am currently enjoying ny third round of totm in just over 6 weeks *sigh* It is a small price to pay i guess for how much better i look and feel but i worry that it is dangerous to cone on this much? Will spk to my cdc on weds. Must resist urge to 'google' as i will proba read something scary! Does anyone have any more info?
 

kellmo

Gold Member
#19
I was really weak on my period too st Andrews bride. Couldn't even hold my arms above my head cps they hurt so much!!! And I had to sit down for a rest when walking the dog(??!!)
 

Lani123

I'm a believer!
#20
I'm having issues, am on the pill, can normally time my periods to the hour...and now it's started almost 2 weeks early...i'm gutted (doesn't hurt too much and i'm usually doubled over in pain) i'm on day 23 of CD, I can't cope with it happening all the time. Is there anything the dr can give to stop this from happening?
 


Similar threads